| Model Number |
1111143 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The capa process identified complaints not being created for quality issues found during third party servicing.Based on a review of records impacted by the identified issue, it was determined that this record needed to be corrected and is now being submitted accordingly.
Event or Problem Description
A bipap a30 device was returned to a third-party service center with no initial alleged complaint.During the evaluation of the device at the third-party service center, the device was visually inspected and burnt cable connector was observed.Additionally, dust/dirt was present and the device was corrected.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.